# SDR 2010FA0000387

- Difficulty date: April 1, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N88719
- Make and model: Cessna 404
- Aircraft serial: 4040235
- Engine: Cont GTSIO520F
- Propeller: Mcauly 3FF32C501
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: 581514612
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(H12R) PREFLIGHT CONTROL CHECKED GOOD, THE ELEVATOR WAS HITTING THE CONTROL STOPS, ON TAKEOFF THE ACFT HAD PARTIAL ELEVATOR CONTROL, ON LANDING THE ACFT HAD PARTIAL ELEVATOR CONTROL, BEFORE FURTHER FLIGHTS THE CONTROLS WERE CHECKED, THE ELEVATOR BELLCRANK BRACKET WAS FOUND BROKEN OFF OF ITS ATTACHMENT TO THE SPAR.  THE RIVETS WERE WORN THRU AND THE HOLES WERE ELONGATED.  THE 15,000+ HOURS ON THE PART AND THE LACK OF MX AND PROPER INSPECTIONS ARE THE REASONS FOR THIS PART FAILURE.
